| Model Number |
QRP4 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During preventative maintenance, it was discovered that the locked position of the roller pump did not hold the position.There was no patient involvement.
Additional Manufacturer Narrative
On-site investigation confirmed bobbins were fault due to wear.Worn components were replaced, and the unit operated as expected.